Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Severe stomach pain, yellow runny stools with mucus, red bumps on skin, no itching

Yes, since Sunday March 18th, 2012. I have had sever stomach pain on my right upper side, yellow runny stools with mucus in them and now i have red bumps on my skin. They dont itich just bother me being there. is this anything to be worried about?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
your symptoms are pointing toward gastroenteritis for which you should take ciplox-TZ BD for 4 days.
red rash with diarrhoea points toward viral gastroenteritis for which there is no specific treatment but to maintain proper hydration state by ORS intake.
henoch schonlein purpura and coeliac disease with dermatitis herpatiformis may even present as such for which you should consult a physician so that your skin lesion can be examined thoroughly.
thanks for consulting HCM.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor